# SDR DL73S981392

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577519
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CORNER OF THE C2 DOOR CUTOUT WAS ROUTED OUT TO REMOVE DAMAGE.  REPAIRED PER ERA 331876-14.
